# SDR CA151001007

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,769 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT AFTER TAKE OFF, UPON GEAR UP SELECTION THEY RECEIVED A "GEAR INOP CAUTION" AND THE GEAR DID NOT MOVE. DOORS REMAINED CLOSED AND ALL GEAR STILL SHOWED AS LOCKED ON THE ALTERNATE INDICATION. AN OPERATIONAL DECISION WAS MADE TO PROCEED GEAR DOWN TO A MAINTENANCE BASE.  DURING MAINTENANCE TROUBLESHOOTING/GEAR SWINGS THE SYSTEM FUNCTIONED NORMALLY WITH NO FAULTS TO REPORT. MAINTENANCE REPLACED THE LANDING GEAR SELECTOR UNIT AND THE PROXIMITY SENSING ELECTRONIC UNIT AS A PRECAUTIONARY MEASURE. ADDITIONAL GEAR SWINGS WERE CONDUCTED WITH NO FAULTS FOUND AND THE AIRCRAFT RETURNED TO SERVICE. THE AIRCRAFT HAS OPERATED SEVEN LEGS SINCE RETURN TO SERVICE WITH NO RELATED DEFECTS REPORTED.
